# SDR IXXA20170802263

- Difficulty date: May 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,225 hours, 41,757 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313T12003
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE.  NR 1 PYLON INBOUND SKIN HAS A CHAFE MARK AT THE UPPER CONTACT POINT WITH THE WING LEADING EDGE. REMOVED AND REPLACED THE NR 1 PYLON INBOUND SKIN IAW DRAWING 313T200 AND SRM 51-40-02, PARAGRAPH 7.
